# SDR SWAA2025052775456

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 54,803 hours, 36,897 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS SMELL OF SMOKE IN THE AFT CABIN<[01] C/W SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW AMM 05-51-56 AND FIM 21-00 TASK 806. NO DEFECTS NOTED AT THIS TIME. AIRCRAFT OK FOR SERVICE.
